# SDR SWIA202160605

- Difficulty date: June 12, 2021
- Submitted: August 20, 2021
- Operation: Air carrier
- Aircraft: N804SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15067
- Aircraft time: 37,634 hours, 23,902 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 295-310 S26l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*CORROSION ON STGR 26L BETWEEN FS 310.00 - 295.00     (C-CHECK RO 8/18/2021)    BLENDED OUT CORROSION ON STGR 26L BETWEEN F.S. 295.00 AND F.S. 310.00, BLENDED OUT CORROSION ON STGR 26L BETWEEN F.S. 295 AND 310.0 FOUND OUT OF LIMITS, MEASURED REMAINING MATERIAL THICKNESS .047'', NOMINAL THICKNESS .063'', MATERIAL LOSS .016'', LOSS EXCEEDS 10% OF PART NOMINAL THICKNESS, REF CRJ 900 SRM 53-21-03-101-001-A04, CRJ 900 SRM 53-32-59-001-001-A01. STGR 26L REPLACED BETWEEN F.S. 280.0 - F.S. 333.00 ON JOB 91506794 OP 160 CAMP #22949718, SKY CARD COMPLIANCE FOR A MAJOR REPAIR, FORM M-337 AND PRESSURE LEAK CHECK OF STGR 26L ACCOMPLISHED ON THE AFORE MENTIONED CAMP.
